Skip to content
Side Effects?
2honest83 posted:
After detoxing myself i noticed 4 things.Both feet go numb. I have a hard time when speaking and get short of breath. It takes me 2 hours to get ready to go anywhere. Very hard time concentrating.... ideas?
2honest83 responded:
dont know its called "detoxing myself"....the pain is totally different without opiates. Almost like I'm being electricuted.
broice1947 responded:
From experience. if you are trying to detox yourself, do it slowly mg by mg 1week and so on.

I wish you luck
2honest83 replied to broice1947's response:
unfortunatly i was cut off. luckily i had 4 days left of meds when i found out and cut down everyday...still bad. A"nurse" at the office sabatoged Luckily they realized I was telling the truth and reinstated me.....OH, and since this has happened i have lost 15 pounds

Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Gall bladder
Two years ago. I was experiencing a piercing pain dead center of the chest .it was like someone was taking their finger and pressing ... More
Was this Helpful?
1 of 3 found this helpful

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.